# SDR CA140117007

- Difficulty date: January 3, 2014
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna 550
- Engine: Pwa PW530A
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Filter
- Condition: Clogged
- Location: Engine Fuel
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

(CAN) AS THE ACFT WAS READY FOR TAKEOFF ROLL AN ALERT MESSAGE WAS DISPLAYED ON THE COCKPIT FOR A LT ENGINE FUEL FILTER BYPASS.  THE PILOT CLEARED THE ALERT MESSAGE THAT CAME BACK ON AGAIN BEFORE THEY COULD MOVE THE ACFT.  TAKEOFF WAS ABORTED AND ACFT RETURNED TO HANGER FOR INSPECTION.  THE FUEL FILTER ON BOTH ENGINES WERE REMOVED. DEBRIS WERE FOUND CLOGGING THE LT ENGINE FILTER AND TO A LOWER EXTENT ALSO ON RT ENGINE FUEL FILTER.  DEBRIS COMPOSITION FOUND TO BE METALLIC NON-MAGNETIC ALONG WITH FIBERS THAT COULD BE RAG OR GLOVE LIKE MATERIAL.  ADDITIONAL INSPECTION ONGOING FOR FUEL WETTED COMPONENTS ON THE ENGINES ALONG WITH ACFT FUEL TANK, BOOST PUMPS AND FUEL LINES.
